Nurofen Meltlets Berry Burst 200Mg 96S
Warning: Always read the label and follow the directions for use.
Max 1 Items
- Product Type
- Active Ingredients
- Ibuprofen 200mg
- Storage & Disposal
- Store below 25C.
- WARNINGS Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: - You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems - You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines - During the last 3 months of pregnancy Unless a doctor has told you to, do not use: - For more than 3 days at a time - If you have asthma - If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines - If you are trying to become pregnant or during the first 6 months of pregnancy - In children suffering from chickenpox (varicella) - In children suffering from dehydration through diarrhoea and/or vomiting - If you are taking other medication regularly - If you are aged 65 years or over - In children under 12 years of age Stop use and see your doctor immediately if: - You have an allergic reaction Advisory statements: Contains sucralose Other information: Do not use if the blister foil is broken on first opening.